MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 5 L; FEMUR CEMENTED

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 5 L; FEMUR CEMENTED
Catalog Number 02.07.2005L
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 10/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 november 2018: lot 135484: (b)(4) items manufactured and released on 19 december 2013.Expiration date: 2018-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-primary tibial tray fixed cemented size 5 l reference 02.07.1205l (k090988).Lot 153511: (b)(4) items manufactured and released on 06 october 2015.Expiration date: 2020-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-primary tibial insert uc fixed size 5 / 10 mm reference 02.07.0510fuc (k090988).Lot 147976: (b)(4) items manufactured and released on 27 april 2015.Expiration date: 2020-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-primary patella resurfacing size 3 reference 02.07.0035rp (k090988).Lot 154112: (b)(4) items manufactured and released on 29 october 2015.Expiration date: 2020-10-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient called fda to report that since he has been implanted with a total knee implant, he has had pain, discomfort and loss of range of motion; the implant is at ten percent deflexion.The reporter has been told by three healthcare "professional" that his knee implant is unstable and exploratory surgery is needed."there are no record" of the revision surgery being performed.
 
Additional Manufacturer Narrative
On march 13, 2019 we received the notification of a new complaint (b)(4), originally registered due to mistake, as it was not detected as a duplicate of the current case.The new information received are consequently added to this mdr: "the patient came in complaining of mid-flexion instability.The surgeon removed all medacta implants on (b)(6) 2019 and revised the knee with another company's product.The surgery was completed successfully".

Brand Name
GMK-PRIMARY FEMUR STD CEMENTED SIZE 5 L
Common Device Name
FEMUR CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8105811
Report Number3005180920-2018-00947
Device Sequence Number11261879
Product Code JWH
UDI-Device Identifier07630030820236
UDI-Public07630030820236
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number02.07.2005L
Device Lot Number135484
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer10/29/2018
Initial Report FDA Received Date11/27/2018
Supplement Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;